MathSciNet Relay Station
MathSciNet bibliographic data
MR2015420 (2004i:62059) 62G05 (62F10 62F12 62G20)
Ai, Chunrong; Chen, Xiaohong Efficient estimation of models with conditional moment restrictions containing unknown functions. Econometrica 71 (2003), no. 6, 1795–1843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement